# SDR ZZDA2011469

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N174AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BELOW SEAT IN EXIT ROW 17DEF BROKE BLOCKING THE EXIT ROW.  (PANEL REMOVED BY MX).  INSTALLED NEW KICKPANEL IAW CMM 25-24 AT SEAT 17DEF.  THIS CLEARS MDDR 208587.
